Dr NKK (Kenneth) Dukuza

Tel: +2712 420-3994
Fax: +2712 420-3893
E-mail: [email protected]
Office: Mathematics Building 1-21

Position: Lecturer
Academic qualifications: BSc(Hons), MSc(Univ of Fort Hare), PhD (Univ of Pretoria)

Research interests: Mathematical epidemiology; Numerical quadrature of oscillatory and Cauchy principal value integrals. Dynamical systems with emphasis on bifurcation and chaos.

Publications over the past five years:

Anguelov R, Dukuza K, Lubuma JM-S Backward bifurcation analysis for two continuous and discrete epidemiological models. Math Meth Appl Sci. 41(2018) 8784–8798

Dukuza NKK Bifurcation analysis of a computer virus propagation model. Hacettepe Journal of Mathematics and Statistics 50(5)(2021) 1384-1400

Dukuza NKK Constructing some discrete 4-D hyperchaotic systems. Annual Review of Chaos Theory, Bifurcations and Dynamical Systems 10(2021) 30-40

Dukuza NKK To appear in Journal of Applied Nonlinear Dynamics

Published by Annel Smit

Copyright © University of Pretoria 2022. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences